Open Access
Translator Disclaimer
September 2005 Packing symplectic manifolds by hand
Felix Schlenk
J. Symplectic Geom. 3(3): 313-340 (September 2005).

Abstract

We construct explicit maximal symplectic packings of minimal rational and ruled symplectic $4$-manifolds by few balls in a very simple way.

Citation

Download Citation

Felix Schlenk. "Packing symplectic manifolds by hand." J. Symplectic Geom. 3 (3) 313 - 340, September 2005.

Information

Published: September 2005
First available in Project Euclid: 13 April 2006

zbMATH: 1101.53056
MathSciNet: MR2198779

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.3 • No. 3 • September 2005
Back to Top